# SDR UIEA200300027

- Difficulty date: June 27, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N808MC
- Make and model: Boeing 747 212B
- Aircraft serial: 21048
- System (JASC): 2600 · Fire Protection System
- Part: Warning Light
- Condition: False Indication
- Location: Cargo Fire
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

TURN BACK, AFTER TAKEOFF THE LOWER CARGO FIRE PROTECTION AFT LIGHT CAME ON AND WENT OUT 2-4 SECONDS AFTER SILENCING THE BELL.  ACCOMPLISHED CHECKLIST AND DUMPED FUEL.  RETURNED TO GYE AIRPORT.  FUEL DUMPED 43,000 KGS.  LOWER CARGO FIRE PROTECTION CHECKED PER MM 26-15-01.  OPERATIONAL CHECK OK.  (M)
